Volume 24, Number 5
Previous Issue Next Issue

Dong-yang Shi & Yi-ran Zhang

J. Comp. Math., 24 (2006), pp. 561-578.

Preview Full PDF 197 1916 Abstract

Shu-huang Xiang & Yong-xiong Zhou

J. Comp. Math., 24 (2006), pp. 579-590.

Preview Full PDF 200 1917 Abstract

Chang-yin Zhou, Guo-ping He & Yong-li Wang

J. Comp. Math., 24 (2006), pp. 591-608.

Preview Full PDF 191 1955 Abstract

Duoquan Li

J. Comp. Math., 24 (2006), pp. 609-634.

Preview Full PDF 203 1922 Abstract

Jin-ping Zeng & Gao-jie Chen

J. Comp. Math., 24 (2006), pp. 635-646.

Preview Full PDF 193 1963 Abstract

Jian-feng Cai, Michael K. Ng & Yi-min Wei

J. Comp. Math., 24 (2006), pp. 647-656.

Preview Full PDF 202 1936 Abstract

Yun-qing Huang, Shi Shu & Xi-jun Yu

J. Comp. Math., 24 (2006), pp. 657-664.

Preview Full PDF 193 1936 Abstract

Lei-hong Zhang & Ping-qi Pan

J. Comp. Math., 24 (2006), pp. 665-674.

Preview Full PDF 196 1975 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard